MathSciNet Relay Station
MathSciNet bibliographic data
MR1260322 82D10 (35Q99 76B99 76X05)
Brenier, Yann; Grenier, Emmanuel Limite singulière du système de Vlasov-Poisson dans le régime de quasi neutralité: le cas indépendant du temps. (French) [Singular limit of the Vlasov-Poisson system in the quasineutral regime: the time-independent case] C. R. Acad. Sci. Paris Sér. I Math. 318 (1994), no. 2, 121–124.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement